# SDR AUS20020021

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737
- Engine: Ge CFM567B24
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69579005
- Condition: Broken
- Location: Rudder Control
- Part time: 680 cycles
- Component: Rudder Control, 65C25465
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FEEL AND CENTERING UNIT INNER SPRING BROKEN.
